Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Gu, Xiaohua
and
Gao, Hongjun
2003.
Sharper global existence for the generalized 1D nonhomogeneous Ginzburg–Landau equation.
Journal of Mathematical Analysis and Applications,
Vol. 284,
Issue. 2,
p.
564.
Gao, Hongjun
Gu, Xiaohua
and
Bu, Charles
2007.
A Dirichlet inhomogeneous boundary value problem for a generalized Ginzburg–Landau equation.
Journal of Mathematical Analysis and Applications,
Vol. 330,
Issue. 1,
p.
699.
Gao, Hongjun
and
Wang, Xueqin
2009.
On the global existence and small dispersion limit for a class of complex Ginzburg–Landau equations.
Mathematical Methods in the Applied Sciences,
Vol. 32,
Issue. 11,
p.
1396.